# SDR WRXR20250403001

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC67012111
- Condition: Corroded
- Location: Zone 600
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PANEL 621BR AT INBOARD BOTTOM FLANGE AROUND FASTENER HOLES. WS45. REMOVED CORROSION AT R/H WS45 ON AREA OF WING UNDER ACCESS PANEL 621BR INBOARD BOTTOM FLANGE AROUND FASTENER HOLES AND CREATED GRID FOR NDT TO DETERMINE MATERIAL THICKNESS IAW CRJ 900 SRM 51-21-06-001-001-A01. COMPLIED WITH REO 690-57-41-472, REV—,REV DATE 2025/03/11
